advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From England:

My four year old daughter has had type 1 diabetes for 13 months. Do you think that it is possible for her to have a hypo during the night and not have any side effects of it other than high blood sugar (about 20 mmol/L [360 mg/dl]) later?

Answer:

Yes, this is possible but it's more likely that she's been running high during the night. The only way to test this is to check a couple of 3:00 am sugars to give you evidence of what's happening in the middle of the night.

KJR

DTQ-20030212051812
Original posting 19 Feb 2003
Posted to Hypoglycemia

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:42
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.